Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 68, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Nov 30, 2016, 4:10 AM EST. It took effect at Nov 30, 2016, 5:00 PM EST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2016, 4:10 AM EST (09:10 UTC)
- In effect from
- Nov 30, 2016, 5:00 PM EST
- Expired
- Dec 2, 2016, 3:00 PM EST
- In force
- 46 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
057 WHUS73 KIWX 300910 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EST WED NOV 30 2016 LMZ043-046-301700- /O.NEW.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 AM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET TONIGHT AND THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
695 WHUS73 KIWX 301600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST WED NOV 30 2016 LMZ043-046-010000- /O.CON.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM EST THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BECOMING WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TONIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 7 FEET TONIGHT AND LASTING INTO THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
268 WHUS73 KIWX 302153 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 PM EST WED NOV 30 2016 LMZ043-046-010600- /O.CON.KIWX.SC.Y.0068.161130T2200Z-161202T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING THURSDAY NIGHT. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
194 WHUS73 KIWX 010256 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 956 PM EST WED NOV 30 2016 LMZ043-046-011100- /O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 956 PM EST WED NOV 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THURSDAY. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING THURSDAY NIGHT. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
149 WHUS73 KIWX 010903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 403 AM EST THU DEC 1 2016 LMZ043-046-011700- /O.EXT.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 403 AM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
708 WHUS73 KIWX 011535 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1035 AM EST THU DEC 1 2016 LMZ043-046-012345- /O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1035 AM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
040 WHUS73 KIWX 012041 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 341 PM EST THU DEC 1 2016 LMZ043-046-020445- /O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 341 PM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS: WEST 10 TO 20 KNOTS DECREASING LATE. * WAVES: 3 TO 6 FEET DECREASING TO AROUND 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
954 WHUS73 KIWX 020315 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1015 PM EST THU DEC 1 2016 LMZ043-046-021115- /O.EXT.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1015 PM EST THU DEC 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST FRIDAY. * WINDS: WEST 15 TO 25 KNOTS TONIGHT AND 10 TO 20 KNOTS FRIDAY. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
011 WHUS73 KIWX 020842 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 AM EST FRI DEC 2 2016 LMZ043-046-021700- /O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 342 AM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
800 WHUS73 KIWX 021600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST FRI DEC 2 2016 LMZ043-046-022000- /O.CON.KIWX.SC.Y.0068.000000T0000Z-161202T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: WEST TO NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 4:05 AM EST, 5 minutes earlier.
Area forecast discussion, Nov 30, 4:05 AM EST, 5 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 405 AM EST Wed Nov 30 2016 .SYNOPSIS... Issued at 405 AM EST Wed Nov 30 2016 Dry and partly sunny conditions expected today with highs generally in the upper 40s to mid 50s. Colder air will filter into the region later today and this will lead to some lake effect rain and snow showers tonight through Friday. Precipitation will be light and temperatures will be in the 30s so expect little to no accumulation of snow. It will be dry on Saturday but another chance for light rain and snow will arrive on Sunday. && .SHORT TERM...(Today and Tonight) Issued at 405 AM EST Wed Nov 30 2016 Quiet weather expected through the day today as we reside in dry sector of expansive/barotropic low inching across the Great Lakes. Removed all of the PoPs in our eastern counties for today as convection over the Tennessee Valley and predominate SW flow prevents more efficient moisture transport into our CWA. Sheared vort max and associated cold front not providing much uvm either and anticipate just some added clouds in our eastern half today. Passing front will lead to a large gradient in high temps. Western counties may struggle to get out of the mid 40s given early arrival of CAA while our E/SE could make a run at mid/upper 50s. Primary vorticity lobe will arrive overnight, along with cold(ish) air. Moderate lake-induced instability still expected despite 850mb temps only around -5C. Plenty of background/synoptic moisture with this wave and inversion heights climb to around 8-10 kft by late tonight. 0-2km delta theta-e values drop to around -1 C/km with a wide area of reduced stability across most of the Great Lakes. Problem for our area is the fetch which is actually WSW (around 250 degrees) for most of the night. Passing shortwave may be able to touch off a few additional showers without direct lake contribution but appears limited based on relatively dry forecast soundings. Have therefore tried to confine the higher PoPs to the far northern fringes of our MI counties. Did leave in a slight chance down to the US-6 corridor but measurable precip appears unlikely there. Expect primarily rain to start but will likely transition to some light snow by early Thursday morning as boundary layer continues to cool in CAA/evaporative cooling regime. Rates not expected to be heavy enough to overcome warm ground though and little to no accumulation is expected. Just a tenth or two at best on grassy surface in our MI zones. && .LONG TERM...(Thursday through Tuesday) Issued at 405 AM EST Wed Nov 30 2016 Flow veers to a bit more westerly direction on Thursday. Slightly better fetch for our CWA but also corresponds to lowering inversion height and reduction in background moisture depth/magnitude. Models do show a much weaker shortwave moving through late Thursday and this, in concert with moderate instability/convective depths, will likely be enough to at least keep some lake effect precip going in out northern counties. Flow continues to veer slightly through Thursday so did keep some slight chances along toll road but will again primarily be a MI problem. Expect very limited diurnal range on Thu given shroud of overcast skies. Still, should be enough recovery to lead to primarily liquid precip types during the day. Rates will remain on the low side and this will prevent accumulation even if some snow does mix in at times. Lake effect machine continues into Thu night and Fri (albeit in a gradually weakening state) as cool, cyclonic flow persists over the Great Lakes in wake of slowly exiting system. Thermal profiles continue to slowly drop in a 270-290 degree flow but inversion heights remain around 6 kft with a gradual increase in entrainment of drier/more stable upstream air. This is enough to keep low/mid chance PoPs going in out far NW (with slightly colder temps allowing a bit more snow to mix in) but chances for accumulation and/or impacts still appear low given very light rates and marginal surface temps/warm ground. Lake effect will gradually wind down late Fri into Sat but next trough set to arrive late Sun with next batch of WAA/precip. Still some slight timing difference but overall models in much better agreement on evolution of this next system. Precip types are a bit of a mess for Sunday. Current thermal profiles would suggest a period of snow at the onset, followed by transition to rain as WAA ramps up. Forcing is relatively weak with a progressive/open wave but could see some light snow accumulation, especially in our N/NW counties. This will be followed by a warmup on Monday and Tuesday as pronounced ridge builds over the Great Lakes. Consensus blends included a residual low chance PoP Tue morning with a weak surge of low level warm/moist air advection. 00Z model suite is primarily dry during this period but after coordination with neighbors, decided to leave in a small chance and see if trend continues with 12Z data. If so, these PoP's will likely be removed/delayed. && .AVIATION...(For the 06Z TAFS through 06Z Thursday Morning) Issued at 112 AM EST Wed Nov 30 2016 Ewd delay to sfc cdfnt expected as deep cutoff cyclone over ern SD this morning slow to open ewd into MN. As such primary fcst change was to delay lower bound vfr stratocu to this aftn commensurate with ewd progression of low level cold advection wing post frontal. Until then boundary layer flow remains perturbed enough to stave off widespread stratus development so far with mid level dry slot. Will continue to monitor through daybreak with best chance invof KFWA then. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...T Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 29, 3:47 PM EST, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 347 PM EST TUE NOV 29 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-301200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 347 PM EST TUE NOV 29 2016 /247 PM CST TUE NOV 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-301200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 347 PM EST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY AFTERNOON THROUGH THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.